# SDR QXEA200300787

- Difficulty date: July 3, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 3,798 hours, 2,866 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462534
- Part serial: 6947
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 3,798 hours, 2,866 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA- ON FLIGHT 2423 SMOKE AFT LAVATORY MESSAGE. REMOVED AND REPLACED SMOKE DETECTOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
